Currently there are "8 comments" on this Question:

  1. Liberty says:

    I wouldn't take Benadryl and Sudafed (Pseudoephedrine) together if you're If you already have the Sudafed, then you can just buy the generic version of

  2. Stephen says:

    To elaborate on neurogrrls post:I always recommend people read the labels on medicine, youll notice some interesting things. Benadryl contains diphenhydramine as its active ingredient, which is an antihistamine. It tends to put you to sleep and dry out your secretions. Claritin-D contains loratidine as its active ingredient. It is also an antihistamine, but it is in a newer generation drug, which tends not to put you to sleep but otherwise has the same effects. Sudafed is a decongestant that contains pseudoephedrine as its active ingredient, which shrinks blood vessels to decrease congestion. These two drugs work on different areas to decrease symptoms, so they do not interact with eachother. Also, if you look on the label of many cold and flu medicine, you wil often see dihpenhydramine and phenylephrine(the new pseudoephedrine, which is worthless as far as Im concerned) together along with other drugs. Follow the instructions on the box, and you will be fine.

  3. Katharyn says:

    Is it ok to take benadryl and sudafed? at the same time? one side of my nose hurts and I’m not sure if its allergies is clogged and my ear or a cold, is it ok if I take both b

  4. Kasha says:

    Taking Benadryl, Sudafed and Nyquil at the same time may case intoxication and drowsiness. More:http://www.chacha.com/question/what-would-happen-if-you-took-benadryl-with-sudafed-and-nyquil

  5. Celeste says:

    Benadryl is diphenhydramine. That is an antihistamine. That will stop a runny nose, reduce hives, and relieve itchy, watery eyes. Sudafed is pseudoephedrine which relieves sinus congestion and pressure as well as relieving blocked nasal pas… More:http://answers.yahoo.com/question/index?qid=20080918111902AASe4K2

  6. Lucie says:

    First of all, you should call poison control and they will give you a definite answer about things to watch for and exactly what to do. The number is 1-800-222-1222. It’s okay to take all of these at once if there is a need for all of them…. More:http://answers.yahoo.com/question/index?qid=20100922203216AARO1f7

  7. Shalonda says:

    Not Med Advice: There is no interaction between them, so it shoule be safe

  8. Denny says:

    Adults and children 12 years and older can take two capsules every 4 to 6 hrs and include Benadryl, Sudafed, Vicks, Robitussin, Nyquil, Excedrin and Contac . Detail:http://www.ehow.com/facts_5166834_long-can-tylenol.html

Comment on this Article:





Related Posts

Will I die if I snort Sudafed?

(7 Comments)

Can i still use benadryl that expired two years ago?

(7 Comments)

If I snort Sudafed will I die?

(7 Comments)

Does benadryl test positive for barbituates?

(6 Comments)

Can I take cough syrup and Benadryl together?

(8 Comments)

What is the main ingrediant in sudafed?

(8 Comments)

Does Sudafed cough and cold contain dextromethorphan?

(8 Comments)

Does Mucinex dm 60 mg have sudafed in it?

(7 Comments)

Can benadryl damage your organs?

(8 Comments)

Is it dangerous to mix benadryl and cough supressant?

(5 Comments)